# SDR AALA20110210TUL08

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 64,826 hours, 33,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WHEEL VERTICAL WEB HAS GOUGE ONE INCH IN DIAMETER.  REPAIRED DAMAGED AREA WITH DOUBLER PER SRM 53-05-00 FIGURE 36.
